|English and Malay|
|Our doctors can help you in both languages|
|All doctors at DoctorOnCall are registered with Health Ministry of Malaysia|
|Your data is safe and will not be revealed to any parties|
|Quick and Efficient|
|All queries will be answered by doctors in a quick and efficient manner|
Answered by: Dr Sashini Seeni
Since 2016 am not menstruating i was taking prevention injection i stopped last year october
Greetings, thank you for your question.
The answer is a general description of the problem you’re having. Please click on this link (DoctorOnCall) to speak with us.
For your information, Depo-Provera® injector injections may have the following effects:
Thus, we can take it that menstruation does not come as a side effect of the injection. If you feel uncomfortable with this injection, you can opt for other family planning options that also have a high percentage of effectiveness. Therefore, it is highly advisable to talk to your doctor about the best method available such as contraceptive pills or IUD.
To find out if this drug is right for you to take or not, you are recommended to consult a doctor. Please click on the link (DoctorOnCall) to contact your doctor or on the link (DoctorOnCallEPharma) to speak with our pharmacist online. We will protect your privacy. Thank you.